Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 22, NWS Mobile, AL

May 2, 2011

NWS Mobile, AL issued this small craft advisory at May 2, 2011, 3:39 PM CDT. It took effect at May 3, 2011, 4:00 PM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 3:39 PM CDT (20:39 UTC)
In effect from
May 3, 2011, 4:00 PM CDT
Expired
May 5, 2011, 2:41 AM CDT
In force
35 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WHUS74 KMOB 022039
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT BEGINNING TUESDAY AFTERNOON...

.A STRONG COLD FRONTAL PASSAGE IS FORECAST LATER IN THE DAY TUESDAY
BRINGING AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS MID WEEK. 

GMZ650-655-670-675-030500-
/O.NEW.KMOB.SC.Y.0022.110503T2100Z-110505T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
339 PM CDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 7 PM CDT
WEDNESDAY. 


* WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS BY LATE TUESDAY
  AFTERNOON. STRONG OFFSHORE FLOW CONTINUES TUESDAY NIGHT INTO WEDNESDAY.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-030500-
/O.NEW.KMOB.SC.Y.0022.110503T2100Z-110504T1800Z/
MOBILE BAY-
339 PM CDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 1 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 1 PM CDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO AROUND 20 KNOTS BY LATE
  AFTERNOON. STRONG OFFSHORE FLOW CONTINUES TUESDAY NIGHT INTO
  WEDNESDAY MORNING.

* SEAS: BAY WATERS BECOMING MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
249 
WHUS74 KMOB 030452
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1152 PM CDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT BEGINNING TUESDAY AFTERNOON...

.A STRONG COLD FRONTAL PASSAGE IS FORECAST LATER IN THE DAY
TUESDAY BRINGING AN INCREASE IN NORTHERLY WINDS AND A BUILD IN
SEAS MID WEEK.

GMZ650-655-670-675-031300-
/O.CON.KMOB.SC.Y.0022.110503T2100Z-110505T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1152 PM CDT MON MAY 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
7 PM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
7 PM CDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS BY LATE 
  TUESDAY AFTERNOON. STRONG OFFSHORE FLOW CONTINUES TUESDAY 
  NIGHT INTO WEDNESDAY. 

* SEAS: SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-031300-
/O.CON.KMOB.SC.Y.0022.110503T2100Z-110504T1800Z/
MOBILE BAY-
1152 PM CDT MON MAY 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
1 PM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
1 PM CDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO AROUND 20 KNOTS BY LATE 
  AFTERNOON. STRONG OFFSHORE FLOW CONTINUES TUESDAY NIGHT INTO 
  WEDNESDAY MORNING. 

* SEAS: BAY WATERS BECOMING MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
734 
WHUS74 KMOB 031311
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
811 AM CDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY IN EFFECT BEGINNING THIS AFTERNOON...

.A STRONG COLD FRONTAL PASSAGE IS FORECAST LATER IN THE DAY
BRINGING AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS MID
WEEK.

GMZ650-655-670-675-032115-
/O.CON.KMOB.SC.Y.0022.110503T2100Z-110505T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
811 AM CDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 PM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 7 PM CDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS. STRONG
  OFFSHORE FLOW CONTINUES INTO WEDNESDAY.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-032115-
/O.CON.KMOB.SC.Y.0022.110503T2100Z-110504T1800Z/
MOBILE BAY-
811 AM CDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 1 PM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 1 PM CDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO AROUND 20 KNOTS. STRONG
  OFFSHORE FLOW CONTINUES INTO WEDNESDAY MORNING.

* SEAS: BAY WATERS BECOMING MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
869 
WHUS74 KMOB 032026
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
326 PM CDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

.AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS IS FORECAST IN
THE WAKE OF A STRONG COLD FRONT THAT MOVES SOUTHEASTWARD...WELL OUT
OVER THE NORTHERN GULF TONIGHT.

GMZ650-655-670-675-040500-
/O.CON.KMOB.SC.Y.0022.110503T2100Z-110505T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
326 PM CDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS. STRONG 
  OFFSHORE FLOW CONTINUES INTO WEDNESDAY. 

* SEAS: SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-040500-
/O.CON.KMOB.SC.Y.0022.110503T2100Z-110504T1800Z/
MOBILE BAY-
326 PM CDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO AROUND 20 KNOTS. STRONG 
  OFFSHORE FLOW CONTINUES INTO WEDNESDAY MORNING. 

* SEAS: BAY WATERS BECOMING MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
817 
WHUS74 KMOB 040453
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1153 PM CDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

.AN INCREASE IN NORTHERLY WINDS AND A BUILD IN SEAS WILL CONTINUE
THROUGH WEDNESDAY IN THE WAKE OF A STRONG COLD FRONT THAT HAS MOVED
WELL SOUTHEAST OUT OVER THE NORTHERN GULF OF MEXICO.

GMZ650-655-670-675-041300-
/O.CON.KMOB.SC.Y.0022.000000T0000Z-110505T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1153 PM CDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY. 

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH 
         WEDNESDAY. 

* SEAS: SEAS BUILDING TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET 
        OFFSHORE. ROUGH CONDITIONS OF BAYS AND INLAND WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-041300-
/O.CON.KMOB.SC.Y.0022.000000T0000Z-110504T1800Z/
MOBILE BAY-
1153 PM CDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY. 

* WINDS: NORTH WINDS AROUND 20 KNOTS AND GUSTY WILL CONTINUE 
         THROUGH WEDNESDAY MORNING. 

* SEAS: BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
374 
WHUS74 KMOB 040845
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
345 AM CDT WED MAY 4 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY
UNTIL 9 AM THURSDAY MORNING...

.A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA TODAY AND
TONIGHT AS HIGH PRESSURE BUILDS ACROSS THE REGION FROM THE NORTH.
NORTHERLY WINDS WILL WEAKEN SLIGHTLY OVER THE NEAR SHORE WATERS THIS
AFTERNOON AND EARLY THIS EVENING THEN REBUILD OVERNIGHT AS COOLER AIR
FROM THE NORTH MOVES SOUTHWARD. NORTHERLY WINDS AND SEAS WILL
STEADILY DECREASE THURSDAY MORNING AS HIGH PRESSURE TO THE NORTH
SHIFTS EAST. A LIGHT SOUTHERLY WIND FLOW WILL DEVELOP BY LATE
THURSDAY AFTERNOON AS HIGH PRESSURE CONTINUES TO SHIFT EAST.

GMZ630-650-655-670-675-041845-
/O.EXT.KMOB.SC.Y.0022.000000T0000Z-110505T1400Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
345 AM CDT WED MAY 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT
THURSDAY. 

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS
  NEAR SHORE IN THE AFTERNOON THEN REBUILDING TO 20 KNOTS OVERNIGHT. 

* SEAS: SEAS 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM OUT
  THIS MORNING SUBSIDING TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 7 FEET
  20 TO 60 NM OUT THIS AFTERNOON AND TONIGHT. BAY AND INLAND WATERS
  MOSTLY ROUGH THIS MORNING AND OVERNIGHT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
599 
WHUS74 KMOB 041907
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
207 PM CDT WED MAY 4 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY UNTIL 9 AM THURSDAY MORNING...

.A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH
TONIGHT AS HIGH PRESSURE BUILDS ACROSS THE REGION FROM THE NORTH.
NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE THURSDAY MORNING AS
HIGH PRESSURE TO THE NORTH SHIFTS EAST. 

GMZ630-650-655-670-675-050315-
/O.CON.KMOB.SC.Y.0022.000000T0000Z-110505T1400Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
207 PM CDT WED MAY 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY.

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS.

* SEAS: SEAS 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM
  OUT. BAY AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
493 
WHUS74 KMOB 050448
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1148 PM CDT WED MAY 4 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
MOBILE BAY UNTIL 9 AM THURSDAY MORNING...

.A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH
TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTH.
NORTHERLY WINDS AND SEAS WILL STEADILY DECREASE THURSDAY MORNING AS
HIGH PRESSURE TO THE NORTH SHIFTS EASTWARD.

GMZ630-650-655-670-675-051300-
/O.CON.KMOB.SC.Y.0022.000000T0000Z-110505T1400Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1148 PM CDT WED MAY 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY.

* WINDS: NORTH WINDS 20 KNOTS AND GUSTY.

* SEAS: SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. BAY
  AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
810 
WHUS74 KMOB 050741
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
241 AM CDT THU MAY 5 2011

...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY HAS BEEN
CANCELED...

.NORTHEASTERLY WINDS AT 15 TO 20 KNOTS WILL PERSIST THROUGH ABOUT 9
AM THIS MORNING THEN BECOME EAST TO SOUTHEAST AND DECREASE BY LATE
MORNING OR EARLY AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION THIS
MORNING.

GMZ630-650-655-670-675-050845-
/O.CAN.KMOB.SC.Y.0022.000000T0000Z-110505T1400Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
241 AM CDT THU MAY 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL
CRAFT ADVISORY. 

NORTHEASTERLY WINDS AT 15 TO 20 KNOTS WILL PERSIST THROUGH ABOUT 9
AM THIS MORNING THEN BECOME EAST TO SOUTHEAST AND DECREASE BY LATE
MORNING OR EARLY AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION THIS
MORNING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 2, 2:35 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 2, 2:35 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT MON MAY 2 2011

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)SCATTERED SHOWERS AND
THUNDERSTORMS JUST WEST AND NORTHWEST OF THE FORECAST AREA WILL
LIKELY EXPAND IN COVERAGE TO THE NORTHWEST AND SOUTHEAST LATE
AFTERNOON AND EVENING BUT STAY MOSTLY ALONG OR JUST WEST OF THE
MISSISSIPPI FORECAST AREA UNTIL LATER TONIGHT. THE EXPANSION OF
SHOWERS/THUNDERSTORMS OCCURRING ALONG A THERMAL GRADIENT AND LOW
LEVEL CONVERGENCE IN ADVANCE OF THE COLD FRONT FURTHER WEST. THESE
WILL WEAKEN THIS EVENING AS THE COLD FRONT BEGINS TO MOVE SLOWLY
EAST WITH SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING ALONG NEAR
THE FRONT. A CHANCE FOR SHOWERS OR ISOLATED THUNDERSTORMS BEFORE
DAYLIGHT ACROSS THE FORECAST AREA WITH THE INCREASING DEEP LAYER
MOISTURE. HOWEVER BEST CHANCE WILL BE DURING THE DY TUESDAY...BOTH
PRE AND POST FRONTAL.  FRONT SHOULD BE NEAR I-65 AROUND NOON TO 2
PM. THE BEST DYNAMICS ARE WELL TO THE NORTH ON TUESDAY AS THE
SURFACE AND UPPER LOW WILL BE IN THE GREAT LAKES AREA TUESDAY
AFTERNOON. NO SEVERE WEATHER ANTICIPATED AS THUNDERSTORMS WILL
LIKELY BE ELEVATED. MUCH COOLER AIR BEHIND THE FRONT WILL HAVE LOWS
INTO THE 40S BY WEDNESDAY MORNING AND AGAIN THURSDAY MORNING OVER
MOST OF THE AREA AWAY FROM THE COAST. BREEZY ON WEDNESDAY WITH HIGHS
75 TO 80 AND ONLY A LITTLE WARMER THURSDAY BUT WITH LESS WIND. /11

.LONG TERM...(FRIDAY THROUGH MONDAY)NO CHANGES TO EXTENDED OTHER
THAN SURFACE HUMIDITY ON THURSDAY NIGHT. UPPER FLOW BECOMES MOSTLY
ZONAL...KEEPING ANY SIGNIFICANT MOISTURE FROM RETURNING TO THE AREA
THROUGH MOST OF THE WEEK.  COOLER...DRIER WEATHER TO DOMINATE WITH
MID-LEVEL CAPPING PREVENTING ANY PRECIPITATION DEVELOPMENT THROUGH
THE PERIOD. BY THE WEEKEND...RETURN FLOW OFF THE GULF WILL BRING
INCREASING LOW LEVEL MOISTURE BUT A DEVELOPING UPPER RIDGE TO THE
WEST AND A SURFACE HIGH OVER THE THE NORTHERN GULF SHOULD KEEP THE
RAIN OUT OF THE PICTURE THROUGH THE WEEKEND. /11

&&

.MARINE...A COLD FRONT PROGRESSES EWD OVER THE COAST ON TUE. FRONTAL
PASSAGE TUE AFTN BRINGS WIND SHIFT...AN INCR IN NRLY FLOW AND A
BUILD IN SEAS IN ITS WAKE. SHWRS/TSTMS ARE EXPECTED AHD OF THE
FRONT. DRAINAGE OF UNSEASONABLY COLD AIR OFF THE LAND RESULTS IN STG
OFFSHORE FLOW TUE NIGHT AND POSSIBLY AGAIN ON WED NIGHT. WINDS DECR
AND SEAS SUBSIDE FOR THE LATTER HALF OF THE WEEK AS HIGH PRES MOVES
E INTO THE SE. /10

&&

.AVIATION [18Z TAF ISSUANCE]...CONTINUE TO THE BE ON THE W SIDE OF
SFC HIGH PRES SYSTEM FROM OFF THE E AND SE US COAST. SE TO S FLOW OF
10 TO 15 KTS ALG W/HIGHER GUSTS AT TIMES EXPECTED THRU 00Z WITH
BASES OF CU AT MVFR/VFR LVLS. PER RADAR DATA... RAIN CHC'S IN THE
NEAR TERM LOOK TO BE W OF THE TERMINALS. CIGS LOWER OVERNIGHT TO IFR
LVLS. RAIN CHC'S TRENDING UPWARD LATE TUE AM AS FRONT APPROACHES FM
W. 10/GJM

&&

.FIRE WEATHER...CLOUDY WITH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS ON TUESDAY...SOME CONVECTION POSSIBLE OVER SOUTHEAST
MISSISSIPPI LATE THIS AFTERNOON AND EVENING. DISPERSIONS WILL
INCREASE JUST AHEAD OF THE FRONT ON TUESDAY...FRONT SHOULD BE NEAR
I-65 AT EARLY AFTERNOON. VERY GOOD DISPERSIONS AREA WIDE WEDNESDAY
WITH LOW HUMIDITY AND GUST NORTHWEST WINDS. DRY WITH LESS WIND ON
THURSDAY AND FRIDAY. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      68  77  46  76 /  30  60  30  00
PENSACOLA   71  80  51  78 /  30  50  30  05
DESTIN      71  80  56  76 /  30  40  30  05
EVERGREEN   65  78  41  75 /  30  60  40  05
WAYNESBORO  64  69  40  75 /  50  70  10  00
CAMDEN      66  76  42  75 /  30  70  30  05
CRESTVIEW   61  83  45  79 /  30  40  30  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 PM TUESDAY TO 1 PM WEDNESDAY FOR
THE      FOLLOWING ZONES: AND MOBILE BAY.

     SMALL CRAFT ADVISORY FROM 4 PM TUESDAY TO 7 PM WEDNESDAY FOR
THE      FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20      TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS      FROM 20 TO
60 NM.

&&
Hazardous weather outlook, May 2, 1:10 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
110 PM CDT MON MAY 2 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-031800-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
110 PM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA
BEACHES THROUGH TONIGHT DUE TO A MODERATE ONSHORE FLOW COMBINED WITH
AN OUTGOING TIDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MODERATE TO STRONG SOUTHERLY WINDS OVER THE MARINE AREA WILL SHIFT
TO THE NORTH AND INCREASE TO 20 TO 25 KNOTS BY TUESDAY NIGHT
FOLLOWING A COLD FRONTAL PASSAGE.  SEAS WILL LIKELY BUILD TO 7 FEET
OR MORE IN ADVANCE OF THE FRONT...SUBSIDING SLOWLY BEHIND THE FRONT
BUT REMAINING NEAR 7 FEET WELL OFFSHORE INTO WEDNESDAY.

A MODERATE THREAT FOR RIP CURRENTS WILL LIKELY REMAIN THROUGH THE
DAY ON TUESDAY UNTIL THE COLD FRONT PASSES AND THE WINDS SHIFT FROM
THE NORTH.

ADDITIONALLY...SCATTERED THUNDERSTORMS ARE EXPECTED ALONG THE FRONT
ON TUESDAY...A FEW STORMS MAY CONTAIN GUSTY WINDS AND BRIEF HEAVY
RAIN.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:46 PM CDTFire Weather WatchMOB24 hr

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.